Robinson, P.M. and Iacone, F. (2005) Cointegration in Fractional Systems with Deterministic Trends. Journal of Econometrics, 129 (1-2). pp. 263-298. ISSN 0304-4076
Abstract
We consider a cointegrated system generated by processes that may be fractionally integrated, and by additive polynomial or generalized polynomial trends. In view of the consequent competition between stochastic and deterministic trends, we consider various estimates of the cointegrating vector and develop relevant asymptotic theory, including the situation where fractional orders of integration are unknown.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Faculty of Social Sciences (York) > Economics and Related Studies (York) |
Depositing User: | York RAE Import |
Date Deposited: | 23 Apr 2009 14:49 |
Last Modified: | 23 Apr 2009 14:49 |
Published Version: | http://dx.doi.org/10.1016/j.jeconom.2004.09.009 |
Status: | Published |
Publisher: | Elsevier Science B.V., Amsterdam. |
Identification Number: | 10.1016/j.jeconom.2004.09.009 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:6597 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online